# SDR IPXA2023011979980

- Difficulty date: January 16, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 84,364 hours, 18,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY LOW ON PREFLT TEST.  R & R EMERGENCY POWER LIGHTING POWER SUPPLY IAW AMM 33-51-01-400-802. OPS CHECK GOOD.
